# SDR CALA2024010200009

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 42,774 hours, 4,046 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 727CA02Y01
- Part serial: 12796
- Condition: Damaged
- Location: Aft Electronic E
- Part time: 31,662 hours, 3,028 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A, H

## Discrepancy

R PACK OFF LIGHT ON PERFORMED FIM B787-A-24-10-F6-V6A-421A-A, PERFORMED VISUAL INSPECTION OF RIGHT 2 CAC CONTACTOR, AND FOUND EVIDENCE OF HEAT DAMAGE,,, R&R CONTACTOR IAW AMM B787-A-24-15-05-00A, REQUIRES GROUND TEST (24 COMMON MOTOR INFO UPDATE: THE LATCHED MX MSG 24-51691 NOTED PREVIOUSLY FOR THE R2 CAC CMSC OUTPUT VOLTAGE IS HIGH HAPPENED ON ENGINE START AND HAS OCCURRED FOR THE LAST 100+ LEGS AND DOESN''T SEEM TO BE THE CAUSE. REMOVED CAC INLET DUCT ASSEMBLY IAW AMM B787-A-30-22-01-00A-520A-A UPLOAD IMAGE OF LATCHED MESSAGES BEFORE TS PERFORMED GROUND TEST OF R2 CAC CONTACTOR PER AMM DMC-B787-A-24-15-05-00A-720A-A STEP 1.G.(2)(M). TEST PASSED. ADDITIONAL TROUBLESHOOTING SHOWS NO EVENT OF A PACK OFF IN FLIGHT IN EXISTING FAULTS OR FAULT HISTORY, AND SAME FOR AHM. FLIGHT LEG -0 HAS A NOT ACTIVE MX MEMO FOR THE RIGHT CAC INLET DUCT ASSY. TEMP. SENSOR 1 OUT OF RANGE, MX MSG 30-50042, IN T/S MX MSG 30-50072 PER FIM TASK DMC-B787-A-30-20-F2-14A-421A-A. CHECKED WIRING BETWEEN RIGHT HEATER LIP DB302200P01 AND RPDU 72 DM2471072P05A PER WDM DMC-B787-A-30-22-12-01A-051A-D, NO FAULTS NOTED. ALSO MEASURED TEMP SENSORS 1 (PINS A&B) AND 2 (PINS H&J) RECONNECTED DB3022004P01 AND DM2471072P05A AT RPDU 72 AND RAN CMCF 30 CAC INLET ICE PROTECTION SYS TEST. TEST PASSED AND TEMP SENSOR VALUES WERE SIMILAR THROUGHOUT TEST. RAN TEST AGAIN (ONCE HOT) AND TEST FAILED WITH RIGHT INLET TEMP SENSORS 1 AND 2 CONTACTOR, (+) OFF 78-2400-9-9009 2796 ON 78-2400-9-9009 0834.
